Medical Questions > Womens Health > Menstruation Forum

been on my period for almost 2 weeks

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
please help i have had my period for almost 2 weeks and it has not stopped it has gone from bright red to dark red and now to dark brown this has never happened to me before and I had my tubes tied 3 years ago is there a chance i might be pregnant and not know it lifepreserver if anyone could help me out it would be greatful THANK YOU
Did you find this post helpful?
|

replied November 8th, 2011
I am going thru the same thing right now, except mine started out hardly anything to extremely bad! I have never had a period this long. And I had my tubed tied almost 3 yrs ago too. I have weird periods anyways, well more than normal. But this has never happened!!
|
Did you find this post helpful?

replied January 26th, 2012
did any one of you ever find out what it was? how long did it last? I'm having the same problem now Sad
|
Did you find this post helpful?

replied January 30th, 2012
Im going threw the same thing now and dont have insurance... Did any of you find our what it was? It has been two weeks today and I DONT have my tubes tied and have a 3 year old son.... Did anyone find anythning out?
|
Did you find this post helpful?

replied January 30th, 2012
Mine stopped on the 10th day. i haven't been to the doctor because my annual was a 1 1/2 ago and it was fine, no problems. I'm waiting to see if it happens again and if it does I'm going and will let you know.
|
Did you find this post helpful?

replied February 9th, 2012
i didnt get my period for 3 months i went to the doctor he gave me some pills i had them for a week now i been having my perio for 2 weeks and im scared it ws light then really heavy now brown any of yall know if this is normal?
|
Did you find this post helpful?

replied March 31st, 2012
The same thing is happening to me right now, but no tubes tied. My periods have always been normal except for this one!
|
Did you find this post helpful?

replied April 2nd, 2012
Having similar issue I cut sugar out of my diet. I haven't lost weight, but my period is steady. I started March 20th Its now April 2nd. I don't know if the diet change has anything to do with it, but this is the 3rd month in a row.
|
Did you find this post helpful?

replied April 2nd, 2012
I also changed my diet, and I'm also trying to cut sugar out of my diet! I also had cut out wheat, and just recently added it back to my diet. Maybe it's possible diet has to do with it! My period also started like the 20th and is still going right now. Sad
|
Did you find this post helpful?

replied June 4th, 2012
two weeks....
Hi! Oh my word....just cut out sugar and wheat and now have my period for two weeks and two days....dis you find out what was wrong?
|
Did you find this post helpful?

replied April 17th, 2012
help!
ive been on the POP pill for two months now the first month i come on normaly everything was fine.
the second month ive been spotting its not been heavy, clotts, brownish redish colour for 2 weeks and 3 days ive stopped taking the POP pill yesterday in hope that it was the tablets but nothings changed
|
Did you find this post helpful?

replied August 11th, 2013
period
Ive had mine for three weeks it will stop a day and continue i have cramps and headaches im not on the pill
|
Did you find this post helpful?

replied September 12th, 2013
help! I've been on my period for two weeks and still going,
I've been on my pill for about five years, been regular and normal till now. last month i was so busy and kept forgetting my pill... so i'd come on my period, but this time i came on whilst i was taking my pills, its about two weeks now, gone from light but brown to heavy dark red... and I'm quite bloated around my lower abdomen. I'm getting worried now, can anyone help?
|
Did you find this post helpful?
Quick Reply